# SDR 9701749996

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Duct
- Condition: Failed
- Location: Lt Te Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED ACCOMPANIED BY SLIGHT ROLL TO THE RIGHT.  CREW RETRACTED SLATS AND ACCOMPLISHED AN UNEVENTFUL LANDING USING FLAPS ONLY.  MAINTENANCE REPLACED THE LEFT SLAT T-DUCT, OPERATIONAL CHECK NORMAL.
